No Cover Image

Journal article 1044 views

Multidimensional upwind convection schemes for flow in porous media on structured and unstructured quadrilateral grids

Sadok Lamine, Michael G. Edwards

Journal of Computational and Applied Mathematics, Volume: 234, Issue: 7, Pages: 2106 - 2117

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Journal of Computational and Applied Mathematics
Published: 2010
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 7
Start Page: 2106
End Page: 2117